Partial regularity of stable p-harmonic maps into spheres

Hong, M. C. (2007) Partial regularity of stable p-harmonic maps into spheres. The Bulletin of the Australian Mathematical Society, 76 2: 297-305.

Author Hong, M. C.
Title Partial regularity of stable p-harmonic maps into spheres
Formatted title
Partial regularity of stable p-harmonic maps into spheres
Journal name The Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 2007-01-01
Sub-type Article (original research)
Volume 76
Issue 2
Start page 297
End page 305
Total pages 9
Editor Jones, A.
Place of publication Australia
Publisher Australian Mathematical Publishing Association Inc.
Language eng
Subject 230107 Differential, Difference and Integral Equations
230111 Geometry
C1
780101 Mathematical sciences
Abstract In this paper we prove partial regularity for a weakly stable p-harmonic map from Omega into S-k when k > 2p - 1.
Keyword Mathematics
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 03 Apr 2008, 21:58:29 EST by Marie Grove on behalf of School of Mathematics & Physics